MathSciNet Relay Station
MathSciNet bibliographic data
MR701512 53C20 (57R99)
Goldman, William M. Conformally flat manifolds with nilpotent holonomy and the uniformization problem for $3$-manifolds. Trans. Amer. Math. Soc. 278 (1983), no. 2, 573–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement